# SDR AALA201901110004

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 18,856 hours, 7,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT WAS CRACKED AT THE UPPER NUTPLATE HOLES,  BS 312 TO 328, RBL 31.  REPLACED THE FLOOR SUPPORT IAW RD 51-00-05-1, AND DRAWING 141A5400.
